Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MelbaToast

I JUST started Isotreninoin & have a couple questions...

:dance: hi I just started Accutane (Amnesteem actually) and am on my second day. I am TRYING to stay positive about this but there are some things im really worried about.

1-the liver damage thing. Is it rare to have a damaged liver cause of this medicine?

2-And I wear contacts (my eyesight is baaad) and really will be angry if I can't wear them anymore due to Accutane. I have many lubrication drops so hopefully that will help.

3-I recently took out my nipple piercings and am trying to soften the scarring with Mederma. Is it safe to use this product while on tane?

:P Thanks in advance!!!!

-MelbaToast

Share this post


Link to post
Share on other sites

1) yes it's rare, and you will be checked for it throughout your course

2)you may have trouble wearing contacts because accutanecan make your eyes dry, try eyedrops and if those don't work you may just have to wear glasses.

3) i have no Idea, I assume it's ok but ask your derm to be sure.

Share this post


Link to post
Share on other sites

Thanks for the quick reply. I was mainly talking about after im done with the accutane as far as contacts go. Im going to be monitoring everything very closley throught the next 8 months (i know i have an unusually long treatment, my derm said its cause of my weight 168lbs) ?

Share this post


Link to post
Share on other sites

I'm not really sure about the eyes. personally mine are not that dry I also don't have contacts or glasses so I don't know how accutane would effect that. I have heard though that it can take a while after you stop accutane for your eyes to get back to normal.

Share this post


Link to post
Share on other sites

I could not wear contacts for years after my first course, although eventually i could. After my recent course i again can't wear them. It does happen, but not always. If contacts are more important to you than acne, think long and hard about whether you really want to take Accutane.

Share this post


Link to post
Share on other sites

i believe mederma is fine to use while on accutane. many ppl actually use it on acne red marks (i tried it once...i will not do it again b/c i didn't like the way it felt on my face, you can't put make up on over it, and after i washed it it left a weird smell) but i think using it is fine...i have been on scars that i have :cool:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×